Translator Disclaimer
September 2013 Manifolds with nef contangent bundle
Andreas Höring
Asian J. Math. 17(3): 561-568 (September 2013).

Abstract

Generalising a classical theorem by Ueno, we prove structure results for manifolds with nef or semiample cotangent bundle.

Citation

Download Citation

Andreas Höring. "Manifolds with nef contangent bundle." Asian J. Math. 17 (3) 561 - 568, September 2013.

Information

Published: September 2013
First available in Project Euclid: 8 November 2013

zbMATH: 1296.14010
MathSciNet: MR3119799

Subjects:
Primary: 14D06, 14E30, 14F10, 14J40, 32J27

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.17 • No. 3 • September 2013
Back to Top